# SDR 2000UALA00556

- Difficulty date: September 19, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 33,088 hours, 22,822 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 355604310
- Condition: Damaged
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT INDICATION.  *S/D*  REPLACED RIGHT HAND PYLON OVERHEAT LOOP M1204.  SYSTEM OPERATION CHECKED NORMAL.
